# SDR SWAA2022022400466

- Difficulty date: October 29, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 48,393 hours, 28,365 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT HORIZONTAL STABILIZER RIB AT STAB STATION 120.3 HAS A CRACK AT 3RD STIFFENER AFT OF THE FWD SPAR. / WP:E61993-DALTON; BOBBY N. - 11/03/2018 18:39 COMPLETE: LOCATED AND DRILLED REPAIR PARTS PER SRM 55-10-09-2R-4. OK TO INSTALL REPAIR PARTS. INSTALLED RIB REPAIR PER SRM 55-10-09-2R-4 REPAIR 4. SEE SUBTASKS AND WIP'S FOR INDIVIDUAL SIGN OFFS.
